# SDR P5CA9600327

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Rings
- Condition: Cut
- Location: Nr 1 Chk Valve
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 HYDRAULIC SYSTEM FLUID LOSS AFTER TAKEOFF.  LEAK STOPPED WHEN PUMPS SHUT OFF, SYSTEM QUANTITY STABLE AT 2.5 GALLONS.  EXTENDED GEAR AND FLAPS BY ALTERNATE SYSTEM.  UPON APPROACH TO MIAMI HAD BODY GEAR AND NOSE GEAR STEERING AVAILABLE FOR TAXI IN.  FLUID LOSS CONTINUED TO LESS THAN 1 GALLON DURING TAXI.  FOUND NR 1 HYDRAULIC SYSTEM PRESSURE MODULE CHECK VALVE LEAKING.  REMOVED CHECK VALVE AND FOUND O-RINGS DAMAGED VISUALLY CHECKED INNER MATING AREA, FOUND OK.  REPLACED O-RINGS, OPERATIONAL AND LEAKED CHECKED OK PER BOEING MAINTENANCE MANUAL 29-11-13 AND 29-11-00.
